Hi, I could use some advice and some help. I had sex during the afternoon on the 28th of May (day 26 of my usually 29-31 days cycle) and I track my cycle. According to the tracker, I finished ovulation a week before we had sex and I can remember having egg white discharge during during that week. We used a condom and it broke cause I was pretty dry that day. He did not ejaculate in me btw. He pulled out while wearing a condom and when we replaced it, the second condom was the one that broke. We stopped and had a freak out. So 6 hours later, I took the Morning after Pill (My Way) for the first time ever (condoms are the only birth control we use) and I had slight nausea afterwards. A day after the accident and the pill, my breasts were starting to become sore and they've grown in size (this is normal for me whenever my period is near). Now, it's June 4, 7 days after taking the pill, and I'm a day late for my cycle. My breasts are still sore and bigger and the pms symptoms I usually get (bloated, tired, kinda nauseated) are happening but still no period. Is there a chance that I could be pregnant? Or is it just the pill making my period delay? How many days could it possibly be delayed? My period is really regular so I'm freaking out. I'm 18 btw and definitely do not want a kid just yet.
Morning after pill caused tender breasts but no period?
Question posted by BrieBrie1234 on 4 June 2021
Last updated on 7 June 2021
If your periods are usually regular, then there's no chance of pregnancy that late in your menstrual cycle. Way too late.
The emergency contraception will be causing the delay & side effects. It's a huge dose of artificial hormone for your body to deal with. Some women wait months for a period after using emergency contraception.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.